Mathematical Research Letters

Volume 6 (1999)

Number 5

On minimal log discrepancies

Pages: 573 – 580

DOI: http://dx.doi.org/10.4310/MRL.1999.v6.n5.a10

Author

Florin Ambro (University of California at Santa Barbara)

Abstract

We propose a stronger form of the boundedness of minimal log discrepancies conjectured by V.V. Shokurov. This stronger form holds up to dimension $3$ and for toric varieties, and is equivalent to the lower semi-continuity of minimal log discrepancies.

Full Text (PDF format)